MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 16D LRG; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 16D LRG; HIP INSTRUMENT/TRIAL
Model Number 2576-16-115
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Illegible Information (4050)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the zt trial sleeves etching coming off.It was found in the office set.
 
Additional Manufacturer Narrative
(b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.Investigation summary: the reported observation could not be confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZT TRIAL SLEEVE 16D LRG
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6903431
Report Number1818910-2017-25647
Device Sequence Number483148
Product Code LXH
UDI-Device Identifier10603295146452
UDI-Public10603295146452
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-16-115
Device Catalogue Number257616115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer01/24/2019
01/24/2019
03/25/2020
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date01/29/2019
01/29/2019
04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1